View : 17 Download: 0

Seiberg-witten invariants and (anti-)symplectic involutions

Title
Seiberg-witten invariants and (anti-)symplectic involutions
Authors
Cho Y.S.Hong Y.H.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2003
Journal Title
Glasgow Mathematical Journal
ISSN
0017-0895JCR Link
Citation
vol. 45, no. 3, pp. 401 - 413
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Let X be a closed, symplectic 4-manifold. Suppose that there is either a symplectic or an anti-symplectic involution σ : X → X with a 2-dimensional compact, oriented submanifold ∑ as a fixed point set. If σ is a symplectic involution then the quotient X/σ with b 2+(X/σ) ≥ 1 is a symplectic 4-manifold. If σ is an anti-symplectic involution and ∑ has genus greater than 1 representing non-trivial homology class, we prove a vanishing theorem on Seiberg-Witten invariants of the quotient X/σ with b2+(X/σ) > 1. If ∑ is a torus with self-intersection number 0, we get a relation between the Seiberg-Witten invariants on X and those of X/σ with b2+(X), b2+(X/σ) > 2 which was obtained in [21] when the genus g(∑) > 1 and ∑ · ∑ = 0.
DOI
10.1017/S0017089503001344
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE